# SDR SWAA012885

- Difficulty date: October 20, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 62,419 hours, 67,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT APPROX BS 882, ABOVE LAP JOINT RH SIDE.                       REPAIRED SKIN PER SRM.
